Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

3 year old on bottle feeding. Not eating normal food. Have leg pain. What to do?

My daughter is 3 yrs old not ready to stop bottle feed 1st she use to drink bottle milk 4 times with sum powder now I Hv reduced the intake of bottled feed. Now I give her in the morning & be4 bed. But she does not eat anythg thru out the day have tried everything she has become very weak & complains of leg ache. Plz help me suggest some tonic
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing to healthcaremagic

children who are bottle fed with lot of milk may not consume any thing more..........because their appetite is lost because of the milk intake

since you ave reduced the number of feeds her appetite should improve

if he continues to feed poorly.............get her evaluated

conditions like anaemia reduce the appetite and may be she requires some iron supplementation

hope this helps

take care
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor